# SDR USAA050170

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601179
- Condition: Bent
- Location: L/E Slat
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SLAT EXT SKIN BENT AREA 3.5 INCH BY 1.5 INCH AREA, NR 1 SLAT UPPER T/E SURFACE INBOARD END.  REMOVED DAMAGED AREA, INSTALLED FILLER AND INTERNAL DOUBLER PER SRM 51-70-10.  (M)
